# SDR DHL9774209C

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT HORIZ STAB T/E ELEV HINGE  SUPPORT FITTING CRACKED AT STAB STA 151, ELV STA 136.5.  HFEC CONFIRMS CRACK, TRIMMED CRACK FLANGE PER SRM 55-10-4.  FABRICATED REPAIRS AND INSTALLED PER SRM 55-10-4.  PARTS: U-CHANNEL (2) 5 X 2 X 2, N/R 3084.
